Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 10, Pages 1730–1739 (Mi zvmmf1603)  

This article is cited in 2 scientific papers (total in 2 papers)

Radiative transfer in a spherically symmetric medium

N. B. Engibaryan

Byurakan Astrophysical Observatory, National Academy of Sciences of Armenia

Full text: PDF file (1188 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:10, 1660–1669

Bibliographic databases:
UDC: 517.958:536.71
MSC: 85A25
Received: 05.05.1998
Revised: 24.12.1998

Citation: N. B. Engibaryan, “Radiative transfer in a spherically symmetric medium”, Zh. Vychisl. Mat. Mat. Fiz., 39:10 (1999), 1730–1739; Comput. Math. Math. Phys., 39:10 (1999), 1660–1669

Citation in format AMSBIB
\Bibitem{Eng99}
\by N.~B.~Engibaryan
\paper Radiative transfer in a spherically symmetric medium
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 10
\pages 1730--1739
\mathnet{http://mi.mathnet.ru/zvmmf1603}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1726500}
\zmath{https://zbmath.org/?q=an:1119.85308}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 10
\pages 1660--1669


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1603
  • http://mi.mathnet.ru/eng/zvmmf/v39/i10/p1730

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Ter-Avetisyan, “Uravnenie perenosa v sluchae tochechnogo istochnika v tsentre shara”, Zh. vychisl. matem. i matem. fiz., 52:6 (2012), 1160–1165  mathnet
    2. V. S. Antyufeev, “Boundary problem for radiation transfer through plane layer”, J. Math. Sci., 203:4 (2014), 427–435  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:145
    Full text:73
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021